Welcome to the forum . . . .
What you are describing is, from my experience, are symptoms of your anxiety and OCD . . . .you are under a lot of pressure . . . you are at university . . . you are on meds which may or may not be causing side effects and your OCD is prompting you to focusing on language . . .the anxiety is causing physical symptoms that you describe and then you focus on them and cause more symptoms, etc. etc.
My suggestions, because I am not a med professional, are the following:
1. You have meds. Did you get them from a specialist in the field or a family physician because sometimes family physicians are not up on meds as are specialists?
2. If you saw a psychiatrist for these meds, then ask to be referred to a trained counselor with experience in both GAD and OCD --- not just book learned, but actual hands on experience. You may have to try a couple before you hit one that matches your needs and work with that person to develop management techniques. If possible, join a support group and find out what your university offers in terms of due accommodation for medical issues . . .
3. You are not losing it but you are experiencing a severe reaction to a combination of life events: stress from university; new anxiety diagnosis combined with already existing OCD; perhaps reaction to the meds; pressure to keep up on work at school while dealing with the newness of the situation, etc. . . . all of this is creating a feeling of desperation for you (I've been there) . . . but, you are the one with the power to go and follow up with counselors or your doc re: medication, etc. We all react differently to anxiety because we are individuals so you need to find out what is going on . . .
4. As for your loved ones . . . be kind to them because for people who have not experienced anxiety or OCD, it is hard to relate to those issues . . . and, they probably do not know how to support you effectively and their reaction to you saying your goodbyes is probably a defense mechanism because they could not bear to think of life without you . . . .
Please know that you are not alone . . . we will support you however we can but you need to ensure that the meds are appropriate for you (sometimes it takes several tries to get the one that works the best for you), that you find all the support mechanisms that you can, and that you be kind to yourself . . .recovery is a process and not an event . . . .it is more important to deal with your anxiety than to worry about academic performance . . . your best asset is you right now --- so if you have to take a reduced workload, then do so . . . get yourself healthy and other things will fall into place . . .and come here as often as you would like . .. always someone here to support you . . .take care, kc